Hail, Harper
- When
- June 1, 7:46 AM CST
- Where
- Harper County, Laverne
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.710, -99.900
Dispach reported dime size hail. Time is radar estimate.
A small line of thunderstorms produced isolated wind damage over central Oklahoma on the 1st.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
A small line of thunderstorms produced isolated wind damage over central Oklahoma on the 1st.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 1, 3:58 AM CST, 3 hours 48 minutes earlier.
Area Forecast Discussion National Weather Service Norman OK 458 AM CDT Sat Jun 1 2019 .DISCUSSION... && .AVIATION... For the 12z TAFs: Thunderstorms will be the main impact to aviation today. The most likely time for impact is highlighted in tempo groups and PROB30 groups at each site. It's possible that some mid-level convection could form early near Woodward, but probablity is higher later in the day once heating/destabilization occurs. A secondary threat may be diminishing convection late evening or overnight moving in from the High Plains. Otherwise VFR conditions and generally light winds are expected. && .PREV DISCUSSION... /issued 444 AM CDT Sat Jun 1 2019/ DISCUSSION... A few showers and storms are moving from southeast Colorado into southwest Kansas this morning. Earlier CAM runs showed a signal of these moving into northwest Oklahoma this morning, although the latest runs have backed off of that scenario somewhat this morning. Will still keep some chance POPs in the far northwest this morning ahead of these. Some widely scattered redevelopment will be possible this afternoon across the area (most likely northwest), but the more widespread precipitation will approach the area from the High Plains tonight and into tomorrow morning and moving across the area during the day. Another area of storms develops on the High Plains again on Sunday afternoon and evening and makes a run for the area Sunday night into Monday with some decent amounts of precipitation forecast, and will include the mention of heavy rainfall Sunday night across the north and central. Although pattern begins to shift Monday/Tuesday with the upper ridge moving toward the area, it still looks like at least one shortwave rides over the ridge and brings high rain chances again Tuesday night. High precipitation chances continue into Wednesday and Thursday with the primary upper low finally ejecting and approaching the Plains from the west/southwest. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 88 66 82 66 / 20 40 60 60 Hobart OK 88 66 83 67 / 20 50 60 60 Wichita Falls TX 89 69 86 70 / 20 40 60 40 Gage OK 87 61 81 62 / 30 50 40 60 Ponca City OK 87 64 81 64 / 20 40 30 60 Durant OK 89 70 86 70 / 20 30 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 12/26/12
Hazardous Weather Outlook National Weather Service Norman OK 455 AM CDT Sat Jun 1 2019 OKZ004>048-050>052-TXZ083>090-021000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 455 AM CDT Sat Jun 1 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... .Thunderstorms... There is a slight risk of severe thunderstorms late this afternoon and tonight across northern and western Oklahoma and western north Texas. Location... The slight risk area is northwest of a line from Stillwater to Okarche to Fort Cobb to Frederick Oklahoma to Seymour Texas. Timing... 5 PM to 3 AM. Impacts... Winds up to 60 to 70 mph. Hail up to golf ball size. Discussion... Thunderstorms are expected to develop over the High Plains of eastern Colorado, western Kansas and the western panhandles this afternoon and move east and southeast potentially reaching portions of western Oklahoma and western north Texas late this afternoon. Storms will become more widespread overnight. The primary threat will be strong and potentially damaging winds with these storms, although some large hail may also occur. Locally heavy rainfall will also be possible. Storm spotter groups and emergency management personnel across the slight risk area should prepare for potential severe weather operations late this afternoon through early Sunday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... An active weather pattern will persist over the next seven days with at least a chance of thunderstorms each day somewhere over Oklahoma and north Texas. There is a marginal risk of severe weather across much of the area on Sunday and Sunday night, and again over northwest Oklahoma on Monday and Monday night. Locally heavy rainfall and flooding will also be possible, especially on Sunday night. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
754 AM CDT Sat Jun 1 2019
OKZ004-011330-
Harper OK-
754 AM CDT Sat Jun 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR western Harper County Until 830
AM CDT...
AT 750 AM CDT, a severe thunderstorm was located 8 miles southwest of
Englewood, moving southeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of quarters...
Wind gusts to 40 MPH...
Locations impacted include...
Laverne and Rosston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.
&&
LAT...LON 3689 9966 3666 9985 3677 10000 3700 10000
3700 9991
TIME...MOT...LOC 1250Z 305DEG 31KT 3698 10012
WRThe Dodge City radar (KDDC), 117 km away, was scanning. The volume nearest the first event began at 13:47 UTC.
4 hail, 2 thunderstorm wind. Local standard time, as filed.
Dispach reported dime size hail. Time is radar estimate.
Report relayed through nwschat.
Nickel and dime sized hail from a twitter report.
Reported from Twitter.
Report relayed through nwschat.
Large tree fell on house at 4100 block of SE 9TH. Relayed through nwschat.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2019Every state in 2019This day in weather historyWarnings in Oklahoma, June 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 832400, 832401, 832405, 832406, 832407, 832410.